Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Trazodone & priapism

Posted by Jane on November 25, 1999, at 0:38:43

In reply to Re: Trazodone & priapism, posted by Dr. Bob on November 23, 1999, at 21:14:33

priapism is not linked to "sexual arousal" the way we think of it, i agree with dr. bob. you may be experiencing a rare side effect of trazodone - this requires you to visit your doctor because s/he needs to know about this - priapism is sometimes (although rare) associated with medication therapies.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jane thread:15615